MathSciNet Relay Station
MathSciNet bibliographic data
MR367899 (51 #4141) 54C10 (26A15)
Gibson, Richard G. A local characterization of Darboux ${\cal B}$ functions. Proc. Amer. Math. Soc. 49 (1975), 505–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement